# SDR SWIA2019082346213

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL PANEL HAS A DENT WITH CREASE AT APPROX. FS503, RBL45. (C-CHECK) RO: 08/22/2019 PERFORMED REPAIR TO DENTED AREA IAW REO. LEAK CHECK GOOD.
